# SDR AWXA9500028

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONT-PHX - FLT 1530 - ON APPROACH, ACFT EXPERIENCED UNCOMMANDED SMALL RUDDER MOVEMENTS.  ACFT LANDED WITHOUT FURTHER PROBLEMS.  MX PERFORMED RUDDER PCU INTERNAL LEAKAGE CHECK.  ALL TESTS PASSED IAW AWA TASK CARD A8M27001.  ACFT RETURNED TO SERVICE.  (W)
